# SDR CA120215002

- Difficulty date: September 24, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna TU206A
- Aircraft time: 7,120 hours
- Engine: Cont TSIO520C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 637781
- Condition: Stuck
- Location: Engine
- Part time: 1,510 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STICKY EXHAUST VALVE
